# SDR FDEA200812155170

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN SEAT TRACK IS WORN BETWEEN FRAME 54.2 AND FRAME 54.3 RBL 77.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.   REMOVED & REPLACED THE SEAT TRACK IAW SRM 53-10-16; FIG 208 & SRM 51-40-21.
